# SDR A6WA201140817

- Difficulty date: August 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN PAX DOOR PANEL 832BR AREA.  REMOVED CRACKED PAX DOOR INTERCOSTAL AT 832 BR PANEL THEN INSTALLED NEW INTERCOSTAL AT 832 PANEL IAW SRM 51-40-11, 51-42-06.
